Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i want to try accutane again.. i was taken off of it because after a week i had bad headaches.. but those headaches i still get without accutane.. if i eat lots of eggs i get the headache so it has something to do with my diet i think.. well im on dynacin 100mg right now, my question is.. how long will i have to wait until i can go on accutane again if i stop using dynacin? thanks

Share this post


Link to post
Share on other sites

the two comments above are very untrue. acne is not a factor of how bad it is or how much u have. when acne effects your confidence etc , u can have 10 spots or 100 spots. Its all the same. Trust me ive been there wink.gif and still am there for time being eusa_pray.gif

I believe accutane is a risky drug, however the most risky thing is your approach to the drug. Dont rush back into it, add all the pro's and con's up and see what u deside.

Your skin tone is darker than mine and i think it makes ure acne look alot less apparent.

well good luck with that choice mate!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×